# SDR SWAA2016050551583

- Difficulty date: April 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532433
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD CRACKED IN THE NR 5, B FASTENER HOLE AT RSS 221.  REPAIRED CHORD IAW EA.
